Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 9, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 23, 2023, 9:24 PM CDT for Jones County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2023, 9:24 PM CDT (02:24 UTC)
- Expired
- May 23, 2023, 10:00 PM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Jones County, TX
The radar
The Dyess AFB radar (KDYX), 52 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:31 PM CDT | TORNADO | 3 Ese Funston, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 ESE FUNSTON. MAJOR RESIDENTIAL DAMAGE AS WELL AS A MISSING SEA CONTAINER STORAGE BUILDING. NWS STORM SURVEY INDICATED TORNADO DAMAGE. TIME BASED ON RADAR ESTIMATES. |
| May 23, 9:40 PM CDT | TORNADO | 1 Se Funston, TX | 1/4 MILE WIDE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 7:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1187 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
274
WFUS54 KSJT 240224
TORSJT
TXC253-240300-
/O.NEW.KSJT.TO.W.0009.230524T0224Z-230524T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
924 PM CDT Tue May 23 2023
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Southeastern Jones County in west central Texas...
* Until 1000 PM CDT.
* At 924 PM CDT, a confirmed tornado was located over The
Intersection Of Us-180 And Farm Road 600, or near Nugent, moving
south at 10 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Abilene and Hawley around 1000 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hodges
and Lake Fort Phantom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3275 9982 3273 9968 3258 9967 3259 9990
TIME...MOT...LOC 0224Z 009DEG 8KT 3272 9974
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
Daniels3 follow-up statements
340
WWUS54 KSJT 240229
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
929 PM CDT Tue May 23 2023
TXC253-240300-
/O.CON.KSJT.TO.W.0009.000000T0000Z-230524T0300Z/
Jones TX-
929 PM CDT Tue May 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN JONES COUNTY...
At 929 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Funston, or near Hawley, moving southwest at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Abilene around 935 PM CDT.
Hawley around 955 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hodges
and Lake Fort Phantom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3275 9982 3273 9968 3258 9967 3259 9990
TIME...MOT...LOC 0229Z 027DEG 11KT 3269 9978
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Daniels322
WWUS54 KSJT 240242
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
942 PM CDT Tue May 23 2023
TXC253-240300-
/O.CON.KSJT.TO.W.0009.000000T0000Z-230524T0300Z/
Jones TX-
942 PM CDT Tue May 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST
CENTRAL JONES COUNTY...
At 942 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Funston, or near Nugent, moving east at 5 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3275 9982 3273 9968 3266 9968 3268 9986
TIME...MOT...LOC 0242Z 247DEG 6KT 3273 9977
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Daniels751
WWUS54 KSJT 240251
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
951 PM CDT Tue May 23 2023
TXC253-240300-
/O.EXP.KSJT.TO.W.0009.000000T0000Z-230524T0300Z/
Jones TX-
951 PM CDT Tue May 23 2023
...THE TORNADO WARNING FOR EAST CENTRAL JONES COUNTY WILL EXPIRE AT
1000 PM CDT...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.
LAT...LON 3275 9982 3273 9968 3266 9968 3268 9986
TIME...MOT...LOC 0250Z 009DEG 8KT 3271 9977
$$
DanielsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:13 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 23, 6:13 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 613 PM CDT Tue May 23 2023 ...New AVIATION... .MESOSCALE UPDATE FOR potential thunderstorms this evening... Issued at 536 PM CDT Tue May 23 2023 As of 5pm, a stationary front was located from around Lubbock southeastward to San Saba and Austin. Earlier, this was an old mesoscale boundary, but has seemingly merged with the synoptic front. Regardless, an agitated cu field has been evident on satellite imagery along and just southwest of this front for the past 2-3 hours. Plenty of surface-based instability was noted, to the tune of 3500 J/kg. Surface winds in the Concho Valley and points southward were veering southwest, while northeast of the front, they remained out of the southeast. Clearly, a localized convergence zone was located between San Angelo and Coleman, so this area will need to be watched closely, along with areas further southeast along and near the front. Further north and west, thunderstorms are underway along the dryline from around Lubbock southward to the Trans-Pecos. Confidence is high that this will continue eastward and congeal into a line before moving across the region overnight. && .SHORT TERM... (This evening through Wednesday) Issued at 206 PM CDT Tue May 23 2023 Cumulus field was developing along the Colorado River from the O H. Ivie Reservoir to Spence and Colorado City, then northward to Childress this afternoon. This area will likely be the area of storm initiation this afternoon, probably 5 to 6 PM CDT. With northwest flow aloft and development of a cold pool, the storm complex is expected to move southeast this evening, similar to yesterday. However, there is a more potential for severe weather than yesterday, as the atmosphere is more unstable with SB CAPES of 2500 J/KG, and with 0-6 KM bulk shears of 30 to 35 kt. A few supercells are likely, and large hail and damaging winds are possible. A tornado is also possible, depending on the how the thunderstorms interact. Storm movement will be slower also, and have locally heavy rainfall in the grids...mainly north and east of a Sterling City to San Angelo to Mason line. Showers and thunderstorm activity may still be ongoing, along and east of an Abilene to Junction line after 1 AM tonight, with isolated to scattered showers Wednesday morning. The Big Country may see a break in storms Wednesday afternoon, before another complex of storms moves in during the evening. && .LONG TERM... (Wednesday night through next Memorial Day) Issued at 258 PM CDT Tue May 23 2023 Not a whole lot of change in the extended period. The upper level pattern through the end of the week will remain nearly similar to what we've seen so far this week, with weak short wave ridging over West Texas, downstream from a western CONUS upper trough. This pattern will remain favorable for thunderstorm development to our west and northwest each afternoon, as disturbances in the flow aloft rotate around the ridge axis. Thunderstorms should then track southeast into the forecast area during the evening and overnight hours, with the Big Country remaining the more favorable area for storm coverage through Friday. As we head into the Memorial Day weekend, the medium range models are showing the upper ridge axis shifting a bit farther east into central Texas, as the trough to the west moves a bit closer. This would result in more of a southwest flow aloft pattern over West Texas, with a continued chance for showers and thunderstorms each day through Memorial Day. Instability and shear will be favorable for some severe storms through the period, although details regarding daily severe episodes are rather low beyond the mid week time frame. In addition, localized flooding will be a concern, especially in areas where soils become saturated from previous rainfall. Temperatures will remain generally in the 80s through the weekend, with overnight lows in the 60s. && .AVIATION... (00Z TAFS) Issued at 612 PM CDT Tue May 23 2023 A few localized thunderstorms are possible from 00Z-02Z. Otherwise, conditions expected to deteriorate later this evening and overnight as a line of thunderstorms will move through the region. Once this line makes it through, lower ceilings are likely through at least mid-morning. && .PRELIMINARY POINT TEMPS/POPS... Abilene 62 79 64 80 / 80 50 40 30 San Angelo 64 87 65 87 / 30 30 20 20 Junction 64 89 65 88 / 30 20 10 10 Brownwood 63 81 64 82 / 70 50 30 30 Sweetwater 62 79 64 80 / 70 40 40 40 Ozona 65 88 66 88 / 20 20 10 10 Brady 63 84 64 83 / 50 30 10 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SK LONG TERM....24 AVIATION...SK
Hazardous weather outlook, May 23, 1:53 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service San Angelo TX 153 PM CDT Tue May 23 2023 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-241900- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 153 PM CDT Tue May 23 2023 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible starting late this afternoon and extending into tonight. Very large hail, damaging winds and localized flash flooding are all possible. A tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and thunderstorms will continue to be possible this week, with the best chance across the Big Country. There is a marginal risk for severe weather on Wednesday along and north of the I-10 corridor. The main threats on Wednesday will be damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening.
In the hours before
Special weather statement, May 23, 8:09 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service San Angelo TX
809 PM CDT Tue May 23 2023
TXZ098-113-114-240200-
Haskell TX-Shackelford TX-Jones TX-
809 PM CDT Tue May 23 2023
...A strong thunderstorm will impact portions of southeastern
Haskell, northeastern Jones and northwestern Shackelford Counties
through 900 PM CDT...
At 809 PM CDT, Doppler radar was tracking a strong thunderstorm near
Avoca, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stamford, Lueders, Nugent, Avoca, Lake Stamford Marina, Paint Creek,
Big Country Baptist Assembly and The Intersection Of Us-
180 And Farm Road 600.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.
&&
LAT...LON 3298 9947 3296 9947 3296 9943 3288 9928
3262 9964 3297 9998 3310 9971
TIME...MOT...LOC 0109Z 302DEG 11KT 3291 9968
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DanielsLocal storm report, May 23, 8:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT TUE MAY 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 19 WNW STERLING CITY 31.99N 101.26W
05/23/2023 E1.50 INCH STERLING TX LAW ENFORCEMENT
PING PING BALL TO DIME SIZE HAIL ON THE
STERLING-GLASSCOCK COUNTY LINE ON US-87.
REPORTED BY COUNTY SHERIFF.
&&
SKSpecial weather statement, May 23, 8:51 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service San Angelo TX
851 PM CDT Tue May 23 2023
TXZ098-113-240230-
Haskell TX-Jones TX-
851 PM CDT Tue May 23 2023
...A strong thunderstorm will impact portions of southwestern Haskell
and northern Jones Counties through 930 PM CDT...
At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stamford, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stamford, Anson, Sagerton, Avoca and Tuxedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.
&&
LAT...LON 3285 9965 3267 9993 3296 10010 3296 9999
3312 9999 3314 9995
TIME...MOT...LOC 0151Z 307DEG 16KT 3293 9984
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DanielsLocal storm report, May 23, 8:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
856 PM CDT TUE MAY 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 3 E IRBY 33.18N 99.47W
05/23/2023 E2.00 INCH THROCKMORTON TX PUBLIC
2- 2.25 INCH HAIL JUST EAST OF IRBY.
&&Special weather statement, May 23, 9:16 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service San Angelo TX
916 PM CDT Tue May 23 2023
TXZ065-066-240300-
Runnels TX-Coke TX-
916 PM CDT Tue May 23 2023
...A strong thunderstorm will impact portions of eastern Coke and
west central Runnels Counties through 1000 PM CDT...
At 916 PM CDT, Doppler radar was tracking a strong thunderstorm over
Robert Lee, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Robert Lee, Maverick, Bronte, Sanco, Norton, E.V. Spence Reservoir
Near Paint Creek Recreation Area and The Intersection Of Highway 208
And Ranch Road 2662.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.
&&
LAT...LON 3191 10005 3169 10036 3169 10041 3198 10065
3207 10043
TIME...MOT...LOC 0216Z 318DEG 8KT 3193 10048
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
APLocal storm report, May 23, 9:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
924 PM CDT TUE MAY 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TORNADO 3E FUNSTON 32.76N 99.80W
05/23/2023 JONES TX PUBLIC
SHORT-LIVED TORNADO.
&&
SKThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:25 PM CDT | Special Weather Statement | SJT | Throckmorton | 50 min |
| May 23, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 46 min |
| May 23, 8:09 PM CDT | Special Weather Statement | SJT | Jones | 51 min |
| May 23, 8:13 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 62 min |
| May 23, 8:19 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 41 min |
| May 23, 8:19 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 41 min |
| May 23, 8:31 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 44 min |
| May 23, 8:51 PM CDT | Special Weather Statement | SJT | Jones | 39 min |
| May 23, 8:57 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 48 min |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Fisher, Jones, Nolan, Runnels, Shackelford and 1 more | 61 min |
| May 23, 9:09 PM CDT | Areal Flood Advisory | SJT | Jones, Shackelford | 3 hr |
| May 23, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 63 min |
| May 23, 9:16 PM CDT | Special Weather Statement | SJT | Coke | 44 min |
| May 23, 9:34 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 41 min |
| May 23, 9:39 PM CDT | Special Weather Statement | SJT | Coke, Sterling | 51 min |
| May 23, 9:53 PM CDT | Special Weather Statement | SJT | Haskell | 52 min |
| May 23, 9:59 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Nolan, Shackelford, Taylor | 61 min |
| May 23, 10:10 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 50 min |
| May 23, 10:19 PM CDT | Areal Flood Advisory | SJT | Coke, Runnels, Sterling | 3 hr |
| May 23, 10:24 PM CDT | Special Weather Statement | SJT | Coleman, Runnels | 51 min |
| May 23, 10:36 PM CDT | Special Weather Statement | SJT | Tom Green | 39 min |
| May 23, 10:45 PM CDT | Special Weather Statement | SJT | Sterling | 45 min |
| May 23, 10:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 23, 10:59 PM CDT | Special Weather Statement | SJT | Brown, Coleman | 61 min |
| May 23, 11:05 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 55 min |
| May 23, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 45 min |
| May 23, 11:33 PM CDT | Special Weather Statement | SJT | Throckmorton | 27 min |
| May 23, 11:45 PM CDT | Areal Flood Advisory | SJT | Coke, Concho, Runnels, Tom Green | 3 hr |
| May 23, 11:51 PM CDT | Areal Flood Advisory | SJT | Coleman | 3 hr |
| May 23, 11:54 PM CDT | Special Weather Statement | SJT | Concho | 51 min |
| May 23, 11:58 PM CDT | Special Weather Statement | SJT | Brown, San Saba | 47 min |
| May 24, 12:41 AM CDT | Special Weather Statement | SJT | McCulloch | 49 min |
| May 24, 12:49 AM CDT | Special Weather Statement | SJT | San Saba | 26 min |
| May 24, 12:54 AM CDT | Special Weather Statement | SJT | Coke | 66 min |
| May 24, 1:10 AM CDT | Special Weather Statement | SJT | Concho | 65 min |
| May 24, 1:36 AM CDT | Special Weather Statement | SJT | Mason | 54 min |
| May 24, 1:47 AM CDT | Special Weather Statement | SJT | Menard | 58 min |
| May 24, 2:06 AM CDT | Special Weather Statement | SJT | Menard | 54 min |
| May 24, 2:35 AM CDT | Special Weather Statement | SJT | Mason | 55 min |
| May 24, 2:48 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher | 57 min |
| May 24, 3:48 AM CDT | Special Weather Statement | SJT | Kimble | 57 min |
| May 24, 5:39 AM CDT | Special Weather Statement | SJT | Callahan, Coleman, Taylor | 66 min |
| May 24, 7:13 AM CDT | Special Weather Statement | SJT | Fisher | 32 min |
| May 24, 7:18 AM CDT | Special Weather Statement | SJT | Taylor | 27 min |
| May 24, 7:45 AM CDT | Special Weather Statement | SJT | Taylor | 30 min |
| May 24, 7:54 AM CDT | Special Weather Statement | SJT | Nolan | 36 min |
| May 24, 8:18 AM CDT | Special Weather Statement | SJT | Coleman | 27 min |
| May 24, 8:20 AM CDT | Special Weather Statement | SJT | San Saba | 25 min |
| May 24, 9:29 AM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 10:12 AM CDT | Special Weather Statement | SJT | Concho | 33 min |
| May 24, 12:15 PM CDT | Special Weather Statement | SJT | Jones | 45 min |
| May 24, 1:50 PM CDT | Areal Flood Advisory | SJT | Concho, McCulloch, Runnels | 115 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.